# SDR CA000824022

- Difficulty date: June 18, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,922 hours
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 366249
- Condition: Cracked
- Location: Rocker Ear
- Component: Cylinder, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROCKER EAR SEPARATION AT ROCKER PIN.
